# SDR DALA2023031501908

- Difficulty date: June 28, 2020
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,473 hours, 28,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 REF ER/A 576482-14AD REV A. TOOLING DAMAGE WAS FOUND AT LH WING UPPER SKIN FWD PANEL. CORRECTIVE ACTION: REF ERA 576482-14AD. (1585845)
